# SDR AALA201811269041

- Difficulty date: November 23, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 71,823 hours, 9,069 cycles
- System (JASC): 3820 · Wash Water System
- Part: Sink
- Condition: Clogged
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG UNPLEASANT ODOR REPORTED THROUGHOUT THE AFT SECTION OF THE AIRCRAFT.  AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND THE LAVATORY SINKS BACKING UP IN COACH TOILETS AND REPLACED THE RELAY IAW WDM STANDARD PRACTICES 20-15-46, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
